# SDR MASA200601139

- Difficulty date: April 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,779 hours, 15,483 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3904
- Condition: Failed
- Location: Spoiler
- Part time: 4,640 hours, 4,103 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6239 MCI.  THE AIRCRAFT HAD A FLT SPOILER STATUS MSG IN FLT.  MAINTENANCE REPLACED PCU AND SAFETY WIRE. (4-21-06)
